RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 7, Pages 93–100 (Mi fpm1006)  

This article is cited in 2 scientific papers (total in 2 papers)

Minimal surfaces associated with nonpolynomial contact symmetries

A. V. Kiselev

Ivanovo State Power University

Abstract: Two infinite sequences of minimal surfaces in space are constructed using symmetry analysis. In particular, explicit formulas are obtained for the self-intersecting minimal surface that fills the trefoil knot.

Full text: PDF file (1132 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 151:4, 3133–3138

Bibliographic databases:

UDC: 514.763.85+517.972.6

Citation: A. V. Kiselev, “Minimal surfaces associated with nonpolynomial contact symmetries”, Fundam. Prikl. Mat., 12:7 (2006), 93–100; J. Math. Sci., 151:4 (2008), 3133–3138

Citation in format AMSBIB
\Bibitem{Kis06}
\by A.~V.~Kiselev
\paper Minimal surfaces associated with nonpolynomial contact symmetries
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 7
\pages 93--100
\mathnet{http://mi.mathnet.ru/fpm1006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314011}
\zmath{https://zbmath.org/?q=an:1151.53309}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 151
\issue 4
\pages 3133--3138
\crossref{https://doi.org/10.1007/s10958-008-9026-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-49349089060}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1006
  • http://mi.mathnet.ru/eng/fpm/v12/i7/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kiselev A.V., Varlamov V.I., “The spiral minimal surfaces and their Legendre and Weierstrass representations”, Differential Geom. Appl., 26:1 (2008), 23–41  crossref  mathscinet  zmath  isi  elib
    2. M. B. Karmanova, “The graphs of Lipschitz functions and minimal surfaces on Carnot groups”, Siberian Math. J., 53:4 (2012), 672–690  mathnet  crossref  mathscinet  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:228
    Full text:82
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020